# SDR UIEA2024052800458

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 101,852 hours, 17,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1980 Rbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND M/D CGO FLOOR STRUCTURE SEAT TRACK CORROSION AT STA 1980 RBL 11.33.( 1. REMOVE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 100 2. REPAIRED DAMAGED AREA IAW W/S #40379 AND SRM 53-00-52-2R-12 REV 100 3. INSTALLED FASTENERS IAW SRM 51-40-02-4G-0 REV 100 AND DWG #65B38253 SH 51 REV A 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
